# SDR I7LA0000916

- Difficulty date: February 16, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N301HC
- Make and model: Beech 200BEECH
- Aircraft serial: BB1219
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 86H316405
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLC - HAPPENED IN-FLIGHT (TAKEOFF FROM SLC).  AIRCRAFT RETURNED TO BASE.  ORIGINAL INSTALL, APPROXIMATELY 2,800 HOURS ON WINDSHIELD.  WINDSHIELD IS CRACKED.  LOWER HEAT ELEMENT SHOWS SIGNS OF BLACK - ARCING, CRACKS ORIGNATED FOR THIS AREA:  7.50 INCHES FROM LT LOWER EDGE, 18.5 INCHES FROM RT EDGE. A TOTAL OF 4 INCHES.  (X)
